# SDR 07FDEA01523

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RIB 5 FWD LUG, CORROSION FOUND IN LUG FACES AND BORE THE MLG RT.  REPAIRED AS PER REPAIR INSTRUCTION R57249121.  WORK COVERED BY RAS REF: RAS/BAC/1004683/2007 ISSUE A.
